Journal article icon

Journal article

SINGLE-PARTICLE ROTATIONAL BANDS AND THE INVERSE BOUND-STATE PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/22/17/014

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
MERCHANT, A More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
22
Issue:
17
Pages:
3477-3491
Publication date:
1989-09-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:54377ef1-693a-4aa8-abc7-475083c079af
Source identifiers:
18826
Local pid:
pubs:18826

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP